A Note on Right-Equivalence of Map-Germs.

Olaf von Grudzinski

Mathematische Zeitschrift (1979)

  • Volume: 168, page 149-166
  • ISSN: 0025-5874; 1432-1823

How to cite


Grudzinski, Olaf von. "A Note on Right-Equivalence of Map-Germs.." Mathematische Zeitschrift 168 (1979): 149-166. <http://eudml.org/doc/172867>.

author = {Grudzinski, Olaf von},
journal = {Mathematische Zeitschrift},
keywords = {right-equivalence of map-germs},
pages = {149-166},
title = {A Note on Right-Equivalence of Map-Germs.},
url = {http://eudml.org/doc/172867},
volume = {168},
year = {1979},

AU - Grudzinski, Olaf von
TI - A Note on Right-Equivalence of Map-Germs.
JO - Mathematische Zeitschrift
PY - 1979
VL - 168
SP - 149
EP - 166
KW - right-equivalence of map-germs
UR - http://eudml.org/doc/172867
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.